Have library access?
IP:3.236.116.27
  • Journals

Micafungin-Induced Hyperbilirubinemia: A Case Report

疑似Micafungin導致高膽紅素血症案例報告

Abstracts


Micafungin為echinocandin類抗黴菌藥物,主要作用機轉為抑制細胞壁中的β-(1,3)-D-glucan的合成,臨床上可用來治療16歲以上成人的食道念珠菌感染,預防接受造血幹細胞移植病患的念珠菌感染和治療念珠菌血症與其他侵襲性之念珠菌感染。常見的副作用(>10%)有低血鉀、腹瀉、噁心、嘔吐、頭痛、發燒,而因使用micafungin導致高膽紅素血症 (hyperbilirubinemia)實屬少見(1.5%)。本文報告一女性病人疑似因micafungin所造成的高膽紅素血症案例。一位80歲女性病人,體重55.6 kg,於住院診斷為念珠菌血症(candidemia: C. tropicalis)後開始使用fluconazole。在使用fluconazole 12天後因治療效果不彰而改用micafungin治療。在給予micafungin治療前測得病人的膽紅素為Bil (T)=1.92 (0.2~1.0) mg/dL及Bil (D)=0.87 (0.0~0.4) mg/dL。以micafungin治療後的第5天發現病人的膽紅素Bil (T)=5.53 mg/dL及Bil (D)=3.06 mg/dL明顯飆高,但肝功能數值正常GOT=41 IU/L,GPT=33 IU/L。治療後的第8天膽紅素仍持續升高Bil (T)=6.88 mg/dL及Bil (D)=3.89 mg/dL。懷疑因micafungin導致高膽紅素血症,因此將micafungin停用。停用藥物之後,膽紅素數值逐漸回復至病人的基礎數值Bil (T)=1.98 mg/dL及Bil (D)=0.9 mg/dL並且轉入呼吸照顧中心接受治療。且藉由Naranjo Scale評估為5分,「極有可能」為micafungin所造成的高膽紅素血症。Micafungin為新一代抗黴菌藥物,由於使用經驗較少,藉由此案例可提供臨床使用的警示並建議使用該藥物時可監測病人的膽紅素。

Parallel abstracts


Micafungin is an injectable echinocandin antifungal agent. Micafungin is effective to invasive and deep-seated mycosis caused by a broad range of "Candida" and "Aspergillus" species. However, hyperbilirubinemia rarely induced by micafungin (1%), we report a case who experienced hyperbilirubinemia after administration of micafungin. An 80-year-old woman was brought to the emergency department (ED) was diagnosed with enterocutaneous fistula and admission to the intensive care unit (ICU). A blood culture was positive for "Candida tropicalis", and fluconazole was administered. On day 31, her serum total bilirubin and direct bilirubin were 1.92 mg/dL, 0.87 mg/dL, respectively. On day 33, the patient developed candidemia related septic shock; a blood culture was still positive for "C. tropicalis", and a sputum culture also showed "C. tropicalis"; therefore, fluconazole were switched to micafungin. On day 38 and 41, her serum total bilirubin were 5.53 mg/dL and 6.88 mg/dL, direct bilirubin were 3.06 mg/dL and 3.89 mg/dL, respectively. On day 41, because micafungin-related hyperbilirubinemia was suspected, micafungin was discontinued. After two days, her serum total bilirubin and direct bilirubin decreased to 5.8 mg/dL and 3.31 mg/dL. On day 50, her serum total bilirubin and direct bilirubin returned to her baseline, 1.98 mg/dL and 0.9 mg/dL, and transfer to respiratory care center care. In conclusion, this case report would like to emphasize that clinicians should be aware that administration of micafungin may lead to severe hyperbilirubinemia. If the patients were at a higher risk of suffering adverse drug reactions (ADRs), clinicians may stop using micafungin and choose other antibiotics for them.

Read-around